A client complains of getting an upset stomach when they take their Lithium. Which of the following should the nurse instruct the patient to do?

 

Want to Take FREE Nursing Practice Questions?

We have put together the World's Largest Bank of Nursing Practice Questions, and are letting you have access for FREE! You get to test out the system with 25 free nursing practice questions to start, and then memberships start at only a few bucks per month! Get started now for free - no credit card required!

Correct

- "Take the Litium with meals"

- "Stop taking the Lithium."

- "Your dose may need to be adjusted."

- "Take Zofran to stop you from vomiting."

Rationale

Lithium can be taken with food to decrease upset stomach side effects.

How Would You Rate The Quality of This Question?

We’re always trying to improve, so your feedback is vital to helping us make this resource as good as possible. Was it well written? Good content?

How Other Nurses Stack Up

81%

Answered The Question Correctly.

Question Information

Question Difficulty
Total - 105
Correct - 85
Percent Right - 80.9523809524
User Feedback
1

 

Question ID - 105290

View All Other Nursing Practice Questions